Alert archive / Connecticut / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 145, NWS Boston/Norton, MA

November 15, 2020Capitol Planning Region, Connecticut; Hampden County, Massachusetts

NWS Boston/Norton, MA issued this severe thunderstorm warning at Nov 15, 2020, 8:52 PM EST for Capitol Planning Region, Connecticut; Hampden County, Massachusetts. It was in force for 53 min. 11 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Nov 15, 2020, 8:52 PM EST (01:52 UTC)
Expired
Nov 15, 2020, 9:45 PM EST
In force
53 min
Issued by
NWS Boston/Norton, MA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Capitol Planning Region, CT, Hampden County, MA

The radar

The Brookhaven radar (KOKX), 98 km from the middle of the area, began a volume at 01:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 15, 8:59 PM ESTTSTM WND DMGBristol, CTMULTIPLE TREES DOWN ON BIRCH STREET
Nov 15, 8:59 PM ESTTSTM WND DMGBurlington, CTTREE AND WIRES DOWN ON WEST CHIPPENS HILL ROAD
Nov 15, 9:03 PM ESTTSTM WND DMGWest Hartford, CTTREE DOWN ON ROUTE 44 AT TOLL HOUSE LANE
Nov 15, 9:20 PM ESTNON-TSTM WND DMGCoventry, CTTREE AND WIRES DOWN ON SOUTH ROAD
Nov 15, 9:30 PM ESTTSTM WND DMGBurlington, CTTREE ON WIRES ON CLAIRE HILL ROAD
Nov 15, 9:42 PM ESTTSTM WND DMGNewington, CTTREE AND WIRES DOWN ON WALREDGE ROAD
Nov 15, 9:42 PM ESTNON-TSTM WND DMGTolland, CTTREE AND WIRES DOWN ON GOOSE LANE
Nov 15, 9:48 PM ESTTSTM WND DMGGranby, CTTREE DOWN ON TYLER STREET
Nov 15, 9:48 PM ESTTSTM WND DMGTolland, CTTREE AND WIRES DOWN ON BUFF CAP ROAD
Nov 15, 9:48 PM ESTTSTM WND DMGVernon, CTTREE DOWN ON WIRES ON CUBLES DRIVE
Nov 15, 9:55 PM ESTTSTM WND DMGSomers, CTTREE DOWN ON WIRES ON SPRINGFIELD ROAD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 15, 7:32 PM ESTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Brookhaven, NY (KOKX), launched 00:00Z, 1.9 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 00:00Z on 2020-11-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 00:00Z on 2020-11-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 741 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
633 m above ground
0-6 km bulk shear
66 kt
0-1 km storm-relative helicity
741 m²/s²
0-3 km storm-relative helicity
834 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

307 
WUUS51 KBOX 160152
SVRBOX
CTC003-013-MAC013-160245-
/O.NEW.KBOX.SV.W.0145.201116T0152Z-201116T0245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Boston/Norton MA
852 PM EST Sun Nov 15 2020

The National Weather Service in Boston/Norton has issued a

* Severe Thunderstorm Warning for...
  Tolland County in northern Connecticut...
  Hartford County in northern Connecticut...
  South central Hampden County in western Massachusetts...

* Until 945 PM EST.

* At 852 PM EST, severe thunderstorms were located along a line
  extending from near Ashley Falls to Bedford, moving east at 35 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to trees and power lines.

* Locations impacted include...
  Hartford, New Britain, West Hartford, Bristol, Manchester, East
  Hartford, Enfield, Southington, Glastonbury, Newington, Vernon,
  Windsor, Wethersfield, Mansfield, South Windsor, Farmington,
  Simsbury, Bloomfield, Berlin and Rocky Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4202 7301 4203 7225 4172 7225 4160 7234
      4158 7246 4165 7251 4163 7271 4160 7272
      4155 7282 4157 7283 4155 7285 4156 7294
      4163 7293 4164 7299 4179 7302 4181 7295
      4188 7295 4190 7291 4197 7289 4197 7303
TIME...MOT...LOC 0152Z 266DEG 31KT 4206 7341 4118 7362 

HAIL...<.75IN
WIND...60MPH
 
$$

Nocera
1 follow-up statement
907 
WWUS51 KBOX 160217
SVSBOX

Severe Weather Statement
National Weather Service Boston/Norton MA
917 PM EST Sun Nov 15 2020

CTC003-013-MAC013-160245-
/O.CON.KBOX.SV.W.0145.000000T0000Z-201116T0245Z/
Tolland CT-Hartford CT-Hampden MA-
917 PM EST Sun Nov 15 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM EST
FOR TOLLAND...HARTFORD AND SOUTH CENTRAL HAMPDEN COUNTIES...

At 915 PM EST, severe thunderstorms were located along a line
extending from near Sandisfield to near Weston, moving east at 35
mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated. Reports from trained spotters also 
         indicate downed trees in Burlington and West Hartford, CT. 

IMPACT...Expect damage to trees and power lines.

Locations impacted include...
Hartford, New Britain, West Hartford, Bristol, Manchester, East
Hartford, Enfield, Southington, Glastonbury, Newington, Vernon,
Windsor, Wethersfield, Mansfield, South Windsor, Farmington,
Simsbury, Bloomfield, Berlin and Rocky Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4202 7301 4203 7225 4172 7225 4160 7234
      4158 7246 4165 7251 4163 7271 4160 7272
      4155 7282 4157 7283 4155 7285 4156 7294
      4163 7293 4164 7299 4179 7302 4181 7295
      4188 7295 4190 7291 4197 7289 4197 7303
TIME...MOT...LOC 0215Z 270DEG 31KT 4207 7315 4119 7336 

HAIL...<.75IN
WIND...60MPH
 
$$

Chai

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 15, 7:32 PM EST, 1 hour 20 minutes earlier.

Area forecast discussion, Nov 15, 7:32 PM EST, 1 hour 20 minutes before
Area Forecast Discussion
National Weather Service Boston/Norton MA
732 PM EST Sun Nov 15 2020

.SYNOPSIS...
A strong cold front will bring heavy showers, embedded
thunderstorms, and strong to damaging winds early tonight before
exiting off the coast. Behind the front, dry but chilly and
blustery weather follows Monday. Another cold front moves
through Tuesday, with scattered rain and snow showers. Behind
this front, unseasonably cold weather overspreads the region
Tue night through Wednesday night. High pressure south of New
England brings a warming trend later in the week with
temperatures possibly rebounding to 60 Friday. Mainly dry and
seasonable weather is expected next weekend.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...

*** Severe Thunderstorm Watch 512 in effect until 2 am ***

730 PM update...

Fine line of low top convection continues to hold together as it
traverses PA/NY. Not much instability but strong jet dynamics
compensating. Specifically, low level southerly jet up to 75 kt
(+3 standard deviations) intandem with 150 kt upper level jet
streak working in concert to provide vigorous forcing for
ascent. Some instability aloft with max lapse rate in the 2-6 km
layer around 7-7.5 C/KM ahead of the fine line per SPC
mesoanalysis.

Meanwhile in the low levels, 0-3 km CAPE confined to eastern PA
southward into MD/DE per mesoanalysis. Expecting some 0-3 km to
advect northward into MA/RI/CT as strong low level southerly
jet results in surface temps here briefly jumping into the low
60s as warm sector overspreads CT/RI and southeast MA. Already
seeing low 60s along the CT coast at 7 pm. Dew pts will also
climb thru the 50s. This combination should yield some 0-3 km
CAPE. Given the anomalous jet dynamics, not much instability is
needed for a strong response. Thus still expecting at least
isolated wind damage across CT/RI into southeast MA and possibly
into northern MA. Thus, this thinking supports the latest
severe thunderstorm watch.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH MONDAY NIGHT/...
* Dry weather returns on Monday, but it will be breezy and a bit
  cooler.

* Dry and quiet weather Monday night into Tuesday morning. Gusty
  winds diminishing, but clouds increase late as a cold front slides
  across the eastern Great Lakes.

Broad cyclonic flow in place through this period. A shortwave trough
will dig from western Ontario into the central/eastern Great Lakes
late Monday night. Ahead of the shortwave a cold front will slide
across the eastern Great Lakes into early Tuesday morning.

Monday...

Dry and quiet weather expected on Monday. It will remain
breezy as the pressure gradient remains tight in wake of the cold
front and colder air advecting in aloft. Will see 850 hPa winds
shift to the W/WNW and bring in -4 to -6 degree Celsius air. Should
see speeds of 10-20 mph with gusts of 20-35 mph at times.

May be a bit too optimistic for sky cover given the -25 to -30
degree Celsius air aloft at 500 hPa in combination with diurnal
heating. Suspect that cloud cover may need to be increased in future
updates. High temperatures range from the 40s across the higher
elevations to the low 50s elsewhere.

Monday Night...

Dry and quiet weather continues. The pressure gradient will begin to
relax a bit.

Have lowered temperatures to the 25th percentile of guidance...as
cloud cover will be on the increase ahead of the incoming cold
front. Have concerns that winds remain elevated enough to keep from
strong radiational cooling as well. Results in lows in the 30s
across the region.

&&

.LONG TERM /TUESDAY THROUGH SUNDAY/...
4 PM update...

Highlights...

* Much colder weather mid week with temperatures up to 20 degs
  colder than normal!

* Moderating temperatures late next week with highs possibly 60+
  Friday!

* Other than scattered rain/snow showers Tue & ocean effect snow
  showers Wed/Wed night across the outer Cape, mainly dry weather
  prevails next week

Temperatures...

Cold blast overspreads the region Tue night and persist into Wed
night with 850 mb temps lowering to about -15C! These temps aloft
are about -2 standard deviations colder than climo. In addition,
models continue to trend colder with this airmass each run. Thus
blended some of the colder guidance to derive temps this period.
Highs will struggle to reach 30 degs during the day Wednesday across
the high terrain, with 30s elsewhere. However it will feel even
colder with gusty NW winds 15-25 mph. Wed night mins will fall into
the teens across much of the region along with colder wind chills.
These temps are up to 20 degs colder than normal. Cold airmass
begins to erode and exit offshore Thu in response to mid level
height rises. Strong low level warm air advection follows Fri with
925 mb temps climbing to +8C to +9C will support highs Friday
possibly 60+! Nice rebound. Frontal passage sometime late Fri/Fri
night should set the stage for seasonable temps next weekend.

Precipitation...

Mainly dry weather this period. The exception will be Tuesday
evening, possibly some leftover rain/snow showers from cold front.
Then only other chance of precip is Wed/Wed night as cold air
trajectory shifts from NW to NNW. -8C to -10C at 925 mb streaming
across SST of around +12C will yield extreme low level lapse rates
to support threat for ocean effect snow showers across outer Cape
Cod. Potential for any snow accums Wed night will hinge on exact
wind trajectory.

&&

.AVIATION /00Z MONDAY THROUGH FRIDAY/...
Forecaster Confidence Levels...

Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.

00Z Update...High confidence.

*** Severe Thunderstorm Watch Issued Until 07z for all of
 MA/RI/CT ***

Timing of fine line of heavy showers and scattered thunderstorms
02z-03z western CT/MA to 05z-07z eastern MA including KBOS to
Cape Cod. Wind gusts up to 50 kt possible in the line.

Monday...High confidence.

VFR with W winds of 10-20 kts and gusts of 20-25 kts. May see
some CU 4-5 kft CU develop across the interior.

Monday Night...High confidence.

VFR with WSW to SW winds at 5-10 kts.

BOS TAF...Moderate confidence, mainly timing of onset of lower
conditions tonight. Higher confidence in wind forecast.

BDL TAF...Moderate confidence, mainly timing of onset of lower
conditions tonight.

Outlook /Tuesday through Friday/...

Tuesday: Mainly VFR, with local MVFR possible. Breezy. Slight
chance SHRA.

Tuesday Night through Thursday: VFR. Breezy.

Thursday Night: VFR. Windy with local gusts up to 30 kt.

Friday: VFR. Breezy.

&&

.MARINE...
High confidence in the Gale Warning for all waters tonight ahead of
an incoming cold front. Should see a line of showers and storms
cross the waters late tonight. This will bring the greatest risk of
gale gusts and there may be brief periods of storm force gusts up to
50 kts. Waves building to 9-12 feet. Along and ahead of the front
winds will be out of the S/SE. After the front passes winds shift to
the W and winds diminish.

Have borderline gales on Monday in wake of the cold front. May need
to extend the current Gale Warning into Monday, but confidence was
not high enough at this point in time. Seas 6-10 feet. West winds
diminishing Monday night into early Tuesday. Will also see seas
falling to 3-7 feet.

Outlook /Tuesday through Friday/...

Tuesday: Winds less than 25 kt. Local rough seas. Slight chance
of rain showers.

Tuesday Night: Moderate risk for Small Craft Advisory winds
with gusts up to 25 kt. Areas of rough seas. Slight chance of
rain showers.

Wednesday: Moderate risk for Small Craft Advisory winds with
gusts up to 25 kt. Areas of rough seas.

Wednesday Night: Winds less than 25 kt. Local rough seas.

Thursday: Low risk for Small Craft Advisory winds with gusts up
to 25 kt. Seas locally approaching 5 ft.

Thursday Night: Moderate risk for Small Craft Advisory winds
with gusts up to 30 kt. Seas up to 5 ft.

Friday: Moderate risk for Small Craft Advisory winds with gusts
up to 25 kt. Areas of rough seas.

&&

.TIDES/COASTAL FLOODING...

4 PM update...

Astronomical tides continue to run high Monday, reaching their
highest monthly levels.

For example, Boston astro tide is 12.19 ft (MLLW) Monday at 1130 am.
This evening high tide is lower (10.88 ft MLLW at Boston), but
strong southerly flow and pressure falls ahead of a strong cold
front may yield a 0.5 to 1.5 ft surge along the south coast of
MA/RI. Typically ESTOFS does better on southerly flow than ETSS.
These surge projections may support very minor coastal flooding this
evening along the south coast. Regarding the Monday morning high
tide, post-frontal west winds and pressure rises should minimize any
minor flood threat.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...None.
MA...Wind Advisory until 1 AM EST Monday for MAZ005>007-012>024.
RI...Wind Advisory until 1 AM EST Monday for RIZ001>008.
MARINE...Gale Warning until 4 AM EST Monday for ANZ231>235-237-250-251-
     254>256.
     Gale Warning until 1 AM EST Monday for ANZ230-236.

&&

SYNOPSIS...Nocera/BL
NEAR TERM...BL
SHORT TERM...BL
LONG TERM...Nocera
AVIATION...Nocera/BL
MARINE...Nocera/BL
TIDES/COASTAL FLOODING...Nocera
Hazardous weather outlook, Nov 15, 4:21 PM EST, 4 hours 31 minutes before
Hazardous Weather Outlook
National Weather Service Boston/Norton MA
421 PM EST Sun Nov 15 2020

CTZ002>004-MAZ002>004-008>011-026-162130-
Hartford CT-Tolland CT-Windham CT-Western Franklin MA-
Eastern Franklin MA-Northern Worcester MA-Western Hampshire MA-
Western Hampden MA-Eastern Hampshire MA-Eastern Hampden MA-
Northern Middlesex MA-
421 PM EST Sun Nov 15 2020

This Hazardous Weather Outlook is for northern Connecticut, central
Massachusetts, eastern Massachusetts and western Massachusetts.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MAZ005>007-012>024-RIZ001>008-162130-
Central Middlesex MA-Western Essex MA-Eastern Essex MA-
Southern Worcester MA-Western Norfolk MA-Southeast Middlesex MA-
Suffolk MA-Eastern Norfolk MA-Northern Bristol MA-
Western Plymouth MA-Eastern Plymouth MA-Southern Bristol MA-
Southern Plymouth MA-Barnstable MA-Dukes MA-Nantucket MA-
Northwest Providence RI-Southeast Providence RI-Western Kent RI-
Eastern Kent RI-Bristol RI-Washington RI-Newport RI-Block Island RI-
421 PM EST Sun Nov 15 2020

...WIND ADVISORY IN EFFECT UNTIL 1 AM EST MONDAY...

This Hazardous Weather Outlook is for central Massachusetts,
eastern Massachusetts, northeastern Massachusetts, southeastern
Massachusetts, and Rhode Island.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ231>235-237-250-251-254>256-162130-
Cape Cod Bay-Nantucket Sound-Vineyard Sound-Buzzards Bay-
Rhode Island Sound-Block Island Sound-
Coastal waters east of Ipswich Bay and the Stellwagen Bank National
Marine Sanctuary-Massachusetts Bay and Ipswich Bay-
Coastal waters from Provincetown MA to Chatham MA to Nantucket MA
out 20 nm-
Coastal Waters extending out to 25 nm South of Marthas Vineyard and
Nantucket-
Coastal Waters from Montauk NY to Marthas Vineyard extending out to
20 nm South of Block Island-
421 PM EST Sun Nov 15 2020

...GALE WARNING IN EFFECT UNTIL 4 AM EST MONDAY...

This Hazardous Weather Outlook is for Massachusetts coastal waters
and Rhode Island coastal waters.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ230-236-162130-
Boston Harbor-Narragansett Bay-
421 PM EST Sun Nov 15 2020

...GALE WARNING IN EFFECT UNTIL 1 AM EST MONDAY...

This Hazardous Weather Outlook is for Massachusetts coastal waters
and Rhode Island coastal waters.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

For more information on upcoming hazardous weather, please see the
Area Forecast Discussion on our webpage for the latest forecast
thinking. There is also our Enhanced Hazardous Weather Outlook at
www.weather.gov/box/ehwo

For the latest updates...please visit our webpage at
www.weather.gov/boston

You can follow us on Facebook at
www.facebook.com/us.nationalweatherservice.boston.gov

You can follow us on Twitter at
@NWSBoston

In the hours before

Special weather statement, Nov 15, 3:03 PM EST, 5 hours 49 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
303 PM EST Sun Nov 15 2020

CTZ002>004-MAZ002>024-026-RIZ001>008-160000-
Hartford CT-Tolland CT-Windham CT-Western Franklin MA-
Eastern Franklin MA-Northern Worcester MA-Central Middlesex MA-
Western Essex MA-Eastern Essex MA-Western Hampshire MA-
Western Hampden MA-Eastern Hampshire MA-Eastern Hampden MA-
Southern Worcester MA-Western Norfolk MA-Southeast Middlesex MA-
Suffolk MA-Eastern Norfolk MA-Northern Bristol MA-
Western Plymouth MA-Eastern Plymouth MA-Southern Bristol MA-
Southern Plymouth MA-Barnstable MA-Dukes MA-Nantucket MA-
Northern Middlesex MA-Northwest Providence RI-
Southeast Providence RI-Western Kent RI-Eastern Kent RI-
Bristol RI-Washington RI-Newport RI-Block Island RI-
Including the cities of Hartford, Windsor Locks, Union, Vernon,
Putnam, Willimantic, Charlemont, Greenfield, Orange, Barre,
Fitchburg, Framingham, Lowell, Lawrence, Gloucester,
Chesterfield, Blandford, Amherst, Northampton, Springfield,
Milford, Worcester, Foxborough, Norwood, Cambridge, Boston,
Quincy, Taunton, Brockton, Plymouth, Fall River, New Bedford,
Mattapoisett, Chatham, Falmouth, Provincetown, Vineyard Haven,
Nantucket, Ayer, Foster, Smithfield, Providence, Coventry,
West Greenwich, East Greenwich, Warwick, West Warwick, Bristol,
Narragansett, Westerly, Newport, and New Shoreham
303 PM EST Sun Nov 15 2020

...PERIOD OF STRONG TO DAMAGING WIND GUSTS POSSIBLE TONIGHT AS A
LINE OF HEAVY SHOWERS AND THUNDERSTORMS MOVE THROUGH...

A line of heavy showers and scattered thunderstorms is expected
to move through southern New England tonight. This line is
anticipated to reach western Massachusetts and Connecticut between
7 PM to 9 PM, Rhode Island and central Massachusetts between 9 PM
to 11 PM, and eastern Massachusetts including Cape Cod and the
Islands by 11 PM to 1 AM. As the line moves through there is
potential of wind gusts of 50 to 60 mph. These winds may cause
downed tree limbs and powerlines, resulting in power outages.

BL

The office that day

Everything else NWS Boston/Norton, MA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 15, 9:29 PM ESTSevere Thunderstorm WarningBOXCapitol Planning Region34 min
Nov 15, 9:45 PM ESTSevere Thunderstorm WarningBOXCapitol Planning Region, Northeastern Connecticut Planning Region45 min
Nov 15, 10:22 PM ESTSevere Thunderstorm WarningBOXNortheastern Connecticut Planning Region53 min
Nov 15, 10:24 PM ESTSevere Thunderstorm WarningBOXNortheastern Connecticut Planning Region66 min
Nov 15, 9:09 PM ESTSpecial Weather StatementBOXFranklin, Hampden, Hampshire51 min
Nov 15, 10:52 PM ESTSpecial Marine WarningBOX53 min
Nov 15, 11:00 PM ESTSpecial Marine WarningBOX60 min
Nov 15, 11:41 PM ESTSpecial Marine WarningBOX64 min
Nov 16, 12:56 AM ESTSmall Craft AdvisoryBOX3 days
Nov 16, 3:54 AM ESTCoastal Flood StatementBOXBarnstable, Essex, Nantucket, Norfolk, Plymouth, Suffolk11 hr

Nearby

Severe Thunderstorm Warnings in Connecticut, 2020Severe Thunderstorm Warnings in Massachusetts, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.